Show simple item record

AuthorJoos, Felixdc.contributor.author
AuthorLoewenstein, Christiandc.contributor.author
AuthorOliveira, Fabiano de S.dc.contributor.author
AuthorRautenbach, Dieterdc.contributor.author
AuthorSzwarcfiter, Jayme L.dc.contributor.author
Date of accession2020-04-23T09:55:48Zdc.date.accessioned
Available in OPARU since2020-04-23T09:55:48Zdc.date.available
Date of first publication2014dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordCombinatorial problemsdc.subject
KeywordGraph algorithmsdc.subject
KeywordInterval graphdc.subject
KeywordUnit interval graphdc.subject
KeywordInterval countdc.subject
KeywordUNITdc.subject
KeywordRECOGNITIONdc.subject
KeywordALGORITHMdc.subject
KeywordPROPERdc.subject
Dewey Decimal GroupDDC 000 / Computer science, information & general worksdc.subject.ddc
TitleGraphs of interval count two with a given partitiondc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.ipl.2014.04.002dc.identifier.doiExternal
Source - Title of sourceInformation Processing Letterssource.title
Source - Place of publicationElseviersource.publisher
Source - Volume114source.volume
Source - Issue10source.issue
Source - Year2014source.year
Source - From page542source.fromPage
Source - To page546source.toPage
Source - ISSN0020-0190source.identifier.issn
Source - eISSN1872-6119source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000338973400006uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record